Schizophrenia.com

So, what's up with this?!


#1

I took the xanax for the first time last night. My whole body kept my nervous feeling, but my mind wasn’t nervous? I did not like it at all and I am really afraid to give it a go next time I am unwell o.O


#2

A lot of pdocs don’t like Xanax, it leaves the body too quickly and sometimes it has the propensity to induce Euphoria. A better benzo would be Ativan or Klonopin- but I guess your doctor has his reasons for prescribing Xanax


#3

Hi @samples32. Could you elaborate a little more on these feelings please? I’m not sure I know what you mean.


#4

Sometimes doctors prescribe propranolol (beta blocker) for the physical effects of anxiety. It can work well.


#5

I was on klonopin and it didn’t work for the BIG panic attacks, so, he switched me.

@alien99 I get this odd feeling all over my body that almost feels like I am detaching from my body… I kind of vibrate or it feels like bugs in me… Hard to describe.


#6

That is very interesting, but, I really don’t want to add more to my cocktail! Thank you for the information though, I had no idea that existed.


#7

Xanax is decent at quelling down serious panic attacks - but in my opinion not such a great drug to combat Generalized Anxiety Disorder


#8

@samples32 - I’m sorry you had that reaction.

When I was in a very negative swing, my docs sort of relied on the hope that Xanax along with the Latudna would be a mood lifter.

I did get more energy to burn when I first started taking it. I did feel mentally calmer… but I HAD to get moving. I guess between the two it did send me a bit manic. But considering I was trying to lift out of a very deep negative state. I was shutting down pretty deeply… (I’m thinking I was nearly catatonic.) … The gamble worked well for me.

After a while… I did use it for panic attacks only. I’ve gotten put on Valium, but I’m having a bit of a struggle with that… so it’s back to the med drawing board.

Your already pretty active… you don’t sound like your shutting down at all. Maybe something with less of a punch? I hope you feel better soon.


#9

Well, as far as I know, I don’t have generalized anxiety disorder, do I???


#10

I am in a horribly negative space, perhaps he prescribed it for more than we discussed. I am physically active, but, I had to take it at night, which is when I start my calm down for the day.


#11

Listen to your doctor, I’m sure he knows best- but if you are getting a negative reaction from it, call him and let him know


#12

Well, I called. Someone will get back to me, discontinue use until then.


#13

Just a thought:
Maybe your body has been tense for so long that it`s " muscle memory " is stuck. Stretching could help relax it.
I was on Xanax for a short period-it really took the edge off, but made me drowsy.